# SDR 2008UALA06163

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,287 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: BACC2A4D00134JJ
- Condition: Frayed
- Location: Aft Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RT OVERWING HATCH STEP AFT CABLE FRAYED.  REPLACED CABLE.
